Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 188, NWS Sioux Falls, SD

July 26, 2011Beadle County, Jerauld County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 26, 2011, 8:07 PM CDT for Beadle County, Jerauld County, South Dakota. It was in force for 38 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2011, 8:07 PM CDT (01:07 UTC)
Expired
Jul 26, 2011, 8:45 PM CDT
In force
38 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beadle County, SD, Jerauld County, SD

The radar

The Aberdeen radar (KABR), 132 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 8:15 PM CDTTSTM WND GST 6012 N Wessington, SD
Jul 26, 8:15 PM CDTTSTM WND GST 6012 N Wessington, SD
Jul 26, 8:43 PM CDTTSTM WND GST 605 Wsw Wolsey, SD
Jul 26, 8:43 PM CDTTSTM WND GST 605 Wsw Wolsey, SD
Jul 26, 8:45 PM CDTTSTM WND GST 60Sse Wolsey, SDWINDS ESTIMATED AT 60 MPH KNOCKED SOME SMALL BRANCHES DOWN FROM TREES IN SPOTTERS YARD.
Jul 26, 8:52 PM CDTTSTM WND GST 70Huron, SD
Jul 26, 8:52 PM CDTTSTM WND GST 70Huron, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3555 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
7.2
Supercell composite
32.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS53 KFSD 270107
SVRFSD
SDC005-073-270145-
/O.NEW.KFSD.SV.W.0188.110727T0107Z-110727T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 PM CDT TUE JUL 26 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 845 PM CDT

* AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
  WESSINGTON TO 8 MILES EAST OF DANFORTH TO SHELBY...AND MOVING EAST
  AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WOLSEY AROUND 825 PM CDT...
  VIRGIL AROUND 830 PM CDT...
  WESSINGTON SPRINGS AROUND 840 PM CDT...
  ALPENA...HURON AND LANE AROUND 845 PM CDT...

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BROADLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4462 9809 4425 9817 4419 9825 4419 9833
      4413 9833 4395 9857 4395 9893 4419 9893
      4421 9871 4463 9871
TIME...MOT...LOC 0107Z 269DEG 29KT 4454 9863 4425 9870
          4396 9916
WIND...HAIL 60MPH 1.00IN

$$

JM
1 follow-up statement
691 
WWUS53 KFSD 270129
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
829 PM CDT TUE JUL 26 2011

SDC005-073-270145-
/O.CON.KFSD.SV.W.0188.000000T0000Z-110727T0145Z/
JERAULD SD-BEADLE SD-
829 PM CDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BEADLE
AND JERAULD COUNTIES UNTIL 845 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF HITCHCOCK TO
VIRGIL TO GANN VALLEY...MOVING EAST AT 35 MPH.

IN ADDITION...AT 815 PM CDT, A 60 MPH WIND GUST WAS REPORTED 12 
MILES NORTH OF WESSINGTON WITH THESE STORMS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WESSINGTON SPRINGS AROUND 840 PM CDT...
  ALPENA...HURON AND LANE AROUND 845 PM CDT...

OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
BROADLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4462 9809 4425 9817 4419 9825 4419 9833
      4413 9833 4395 9857 4395 9893 4419 9893
      4421 9871 4463 9871
TIME...MOT...LOC 0127Z 269DEG 29KT 4454 9840 4425 9847
          4396 9894
WIND...HAIL 60MPH 1.00IN

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:20 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jul 26, 3:20 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
320 PM CDT TUE JUL 26 2011

.DISCUSSION...
MAIN CONCERN FOR TONIGHT IS CONVECTION AND THREAT FOR SEVERE STORMS
AS WELL AS HEAVY RAIN. AS OF 19Z...UPPER WAVE STILL LIFTING SLOWLY
NORTHEAST THROUGH NORTHEAST WYOMING...ON TRACK TO PUSH INTO WESTERN
AND CENTRAL SD BY EARLY-MID EVENING...THEN CONTINUE EAST-NORTHEAST
THROUGH EASTERN SD INTO MINNESOTA OVERNIGHT. WEAK SURFACE LOW SEEN
IN OBSERVATIONS NEAR KPHP IN WESTERN SD...WITH WARM FRONT ARCHING
AROUND KPIR INTO EAST CENTRAL SD AND SOUTHWEST MN...GENERALLY NORTH
OF KFSD/KLYV BUT SOUTH OF KOTG/KEST. NORTH-SOUTH BOUNDARY EXTENDING
SOUTHWARD FROM THE LOW NOW SEEN ON KUNR 88D IMAGERY JUST EAST OF
KPHP...MOVING SLOWLY EAST AND CURRENT TIMING WOULD BRING BOUNDARY
INTO OUR FAR WESTERN CWA AROUND 06Z. UPPER WAVE AND ANY CONVECTIVE
DEVELOPMENT ALONG THE BOUNDARY LIKELY TO PUSH IT EAST A LITTLE
FASTER...SO WILL STICK WITH POPS RAMPING UP INTO LIKELY CATEGORY
ACROSS THE NORTHWEST PARTS OF THE CWA AFTER 03Z. STORMS EXPECTED TO
DEVELOP NEAR THESE BOUNDARIES...ESPECIALLY WEST OF THE JAMES RIVER
THIS EVENING AS THE UPPER WAVE MOVES INTO THE AREA. ANY DISCRETE
CELLS ARE EXPECTED TO TRANSITION TO MORE LINEAR SEGMENTS WITH TIME
AS THEY MOVE EAST OVERNIGHT. LOCALLY HEAVY RAIN ALSO A CONCERN AS
MODELS SHOW PRECIPITABLE WATER VALUES INCREASING TO AROUND 2 INCHES
OR HIGHER AS DEEPER MOISTURE WORKS INTO THE AREA. MAIN THREAT OF
HEAVY RAIN SHOULD BE AFTER 06Z AS LOW LEVEL FLOW BECOMES MORE
SOUTHWESTERLY WHICH COULD RESULT IN SOME TRAINING ECHOES...AND HAVE
ADDED MENTION OF THIS TO THE FORECAST AS WELL. FLASH FLOOD GUIDANCE
IN PRETTY GOOD SHAPE WITH 2-3 INCH GUIDANCE IN MOST AREAS SO FLASH
FLOOD WATCH NOT NEEDED...BUT RATES COULD BE HIGH ENOUGH TO CAUSE
SOME LOCALIZED PROBLEMS IN URBAN AREAS.

COLD FRONT MOVES THROUGH THE FORECAST AREA TOMORROW.  SUSPECT THERE
WILL BE ONGOING SHOWERS AND THUNDERSTORMS ACCOMPANYING THE FRONT AS
IT MOVES THROUGH THE FORECAST AREA. AS MENTIONED IN THE PREVIOUS
DISCUSSION...SOME STORMS COULD BE CAPABLE OF PRODUCING HEAVY
RAINFALL.  IF STORMS CAN HOLD OFF ACROSS THE EASTERN CWA TILL THE
AFTERNOON HOURS...COULD SEE A LOW END SEVERE STORM OR TWO.  REALLY
NOT ALL THAT MUCH DIFFERENCE BETWEEN AIRMASS AHEAD AND BEHIND THE
FRONT...THOUGH AIR BEHIND THE FRONT MAY BE JUST A SMIDGE COOLER AND
DRIER.

MAY SEE SOME LINGERING STORMS ACROSS NORTHWEST IOWA WEDNESDAY
EVENING. LEFT POPS IN THE SOUTH WEDNESDAY NIGHT AFTER MIDNIGHT AS
SURFACE BOUNDARY APPEARS TO STALL NEAR I-80.  COULD SEE AN ELEVATED
STORM OR TWO AS WEAK SHORTWAVES MOVE ACROSS THE AREA IN ZONAL FLOW.

MODELS VARYING ON WINDS ON THURSDAY WHICH WILL HAVE A SIGNIFICANT
IMPACT ON THE FORECAST.  THE ECMWF IS STRONGER WITH THE SURFACE
RIDGE BUILDING INTO THE REGION KEEPING WINDS IN A MORE NORTHEASTERLY
FASHION...WHILE THE AMERICAN SOLUTIONS ARE MORE EASTERLY ON THE
WINDS.  THIS RESULTS IN A 2-3 DEGREE C DIFFERENCE AT 925 MB.  FOR
NOW...HAVE WARMED THINGS SOME BUT NOT AS MUCH AS THE AMERICAN MODELS
WOULD SUGGEST.

APPEARS AS THOUGH THERE WILL BE A WARMING TREND FRIDAY THROUGH
MONDAY WITH THE POTENTIAL FOR LOW END HEAT ADVISORY CRITERIA. MODELS
SUGGEST A RIDGE RIDER MAY MOVE THROUGH THE AREA SATURDAY NIGHT INTO
SUNDAY....THOUGH THERE ARE SOME QUESTIONS AS TO WHETHER THE WAVE
WILL BE ABLE TO OVERCOME THE CAP.

COLD FRONT APPEARS TO MOVE THROUGH THE AREA MONDAY NIGHT INTO
TUESDAY...WITH POTENTIALLY COOLER DRIER WEATHER MID WEEK NEXT WEEK.

&&

.AVIATION...
THE PRIMARY AVIATION CONCERN WILL WILL BE PERIODIC CONVECTIVE THREAT
THROUGH THE PERIOD. CONVECTION EXPECTED TO DEVELOP TOWARD EVENING
NORTH AND WEST OF THE AREA ALONG A COUPLE OF LARGER SCALE BOUNDARIES
IN CENTRAL/EAST CENTRAL SOUTH DAKOTA. AT THIS TIME...LOOKING FOR AN
ENHANCED CONVECTIVE THREAT TO SPREAD INTO KHON AREA AFTER 04Z...THEN
CONTINUE TOWARD KFSD AFTER MIDNIGHT...AND KSUX MAINLY AFTER ABOUT
07Z. WITH ANY OF THE CONVECTION...THERE WILL BE A HIGHER PROBABILITY
FOR IFR VISIBILITIES AND CEILINGS. SEVERE WIND GUSTS/LARGE HAIL WILL
BE A THREAT WITH STORMS AROUND KHON AND EASTWARD THROUGH SOUTHWEST
MN...INCLUDING THE KFSD AREA. LOCALLY HEAVY RAIN COULD ALSO PRODUCE
BRIEF LIFR VISIBILITIES AT TIMES. CONVECTION WILL LINGER ACROSS
PARTS OF SOUTHWEST MN/NORTHWEST IOWA INTO WEDNESDAY MORNING...WITH
THREAT OF REDEVELOPMENT ACROSS THE SOUTHEAST PARTS OF THE FORECAST
AREA BY LATE WEDNESDAY AFTERNOON.
&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 26, 12:06 PM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1206 PM CDT TUE JUL 26 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1206 PM CDT TUE JUL 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
ISOLATED SHOWERS AND THUNDERSTORMS WEST OF THE MIDDLE JAMES RIVER
VALLEY WILL LINGER INTO THE EARLY AFTERNOON. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER CENTRAL SOUTH DAKOTA
LATE THIS AFTERNOON AND ARE EXPECTED TO EVOLVE INTO A SQUALL
LINE. THIS LINE OF STORMS IS EXPECTED TO REACH HURON AND
CHAMBERLAIN THIS EVENING...THEN MOVE EAST INTO THE INTERSTATE 29
CORRIDOR TOWARD MIDNIGHT. THE STORMS WILL THEN CONTINUE EAST INTO
SOUTHWEST MINNESOTA AND FAR NORTHWEST IOWA AFTER MIDNIGHT. WEST
OF INTERSTATE 29...THESE STORMS COULD PRODUCE HAIL UP TO HALF
DOLLAR SIZE AND WIND GUSTS IN EXCESS OF 65 MPH. AS THE STORMS
MOVE TOWARD INTERSTATE 29...AND INTO SOUTHWEST MINNESOTA AND FAR
NORTHWEST IOWA...DAMAGING WINDS IN EXCESS OF 65 MPH WILL BE THE
PRIMARY THREAT. WHILE THUNDERSTORMS ARE POSSIBLE EAST OF THE
HIGHWAY 60 CORRIDOR IN NORTHWEST IOWA LATE TONIGHT...SEVERE
STORMS ARE NOT EXPECTED.

FLOODING...
MINOR FLOODING WILL CONTINUE ALONG LITTLE SIOUX RIVER THROUGH THE
END OF THE WEEK. MODERATE TO MAJOR FLOODING IS EXPECTED TO
CONTINUE ON THE JAMES RIVER UNTIL FURTHER NOTICE.

HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO LATE
SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN
CHAMBERLAIN AND SIOUX CITY. THE HIGH FLOWS ON THE MISSOURI RIVER
WILL ALSO CAUSE FLOODING ON THE BIG SIOUX RIVER NEAR SIOUX CITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING EAST OF THE
JAMES RIVER. THESE STORMS ARE NOT EXPECTED TO BE SEVERE ALTHOUGH
ISOLATED WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR A COLD FRONT
IN NORTHWEST IOWA AND FAR NORTHEAST NEBRASKA BY WEDNESDAY
EVENING. AN ISOLATED SEVERE STORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL IS POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY OVER THE AREA BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

TEMPERATURES IN THE 90S COMBINED WITH DEW POINTS OVER 70 DEGREES
ARE POSSIBLE SUNDAY AND MONDAY. THIS COULD RESULT IN HEAT INDICES
OVER 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 8 PM WEST OF INTERSTATE
29. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 11 PM ALONG THE
INTERSTATE 29 CORRIDOR...AND INTO SOUTHWEST MINNESOTA AND FAR
NORTHWEST IOWA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:41 PM CDTSevere Thunderstorm WarningFSDBeadle49 min
Jul 26, 9:02 PM CDTTornado WarningFSDBeadle14 min
Jul 26, 9:23 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld, Kingsbury, Miner, Sanborn36 min
Jul 26, 10:03 PM CDTSevere Thunderstorm WarningFSDJerauld42 min
Jul 26, 10:18 PM CDTSevere Thunderstorm WarningFSDAurora, Jerauld, Miner, Sanborn42 min
Jul 26, 10:54 PM CDTSevere Thunderstorm WarningFSDBeadle, Brookings, Kingsbury, Lake, Miner, Sanborn40 min
Jul 26, 11:42 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Minnehaha33 min
Jul 27, 12:16 AM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha44 min
Jul 27, 3:56 AM CDTFlash Flood WarningFSDLincoln, Minnehaha3 hr
Jul 27, 4:17 AM CDTFlash Flood WarningFSDMinnehaha2 hr
Jul 27, 7:02 AM CDTRiver Flood WarningFSDLincoln, Minnehaha3 hr
Jul 27, 9:39 AM CDTRiver Flood WarningFSDLincoln, Union3 days
Jul 27, 9:39 AM CDTRiver Flood WarningFSDUnion4 days
Jul 27, 2:49 PM CDTRiver Flood WarningFSDMinnehaha19 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.